# SDR GTIA2014091401424

- Difficulty date: September 14, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 33,011 hours, 15,840 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASED ARRAY INSPECTION,  LT WING CORRODED UNDER TOP SKIN RIB 14. REMOVED CORROSION IAW SRM 51-74-00 & DWG R572-58998.  FOUND WITHIN LIMITS IAW SRM 57-21-11 PB101, TABLE 106.
